# SDR DHL99726001

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Dg Syst
- Part number: 25883024
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 COMPASS FLAG, HEADING FLAG IN HSI AND COMPASS FLAG IN NR 2 RMI IN VIEW.  REPLACED NR 1 DG.  OPS CHECK GOOD PER MM 34-21-71.
